# SDR HEEA968426

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 066400702
- Condition: Inoperative
- Location: Cockpit
- Component: KNR632
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVER INOPERATIVE.  UNIT DRAWS EXCESSIVE CURRENT.
